MAUDE Adverse Event Report: SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848600
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred with the artis one system.It was reported that part of the ceiling connected to the dcs peeled off from its inner base and the entire dcs mounting fell to the floor.The incident occurred at night and no one was in the room.There is no report of impact to the state of health of any patient or user involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a workmanship error.The investigation showed that the ceiling construction in the hospital was not able to load the dcs, which led to a broken ceiling structure in which the dcs fell off.The ceiling construction and pre-installation kit mounting to the ceiling was specifically performed by the construction contractor in poland.Siemens defined the requirement that the dcs was required to be fixed on the solid concrete ceiling with min.160mm thickness and provided the requirement to the construction contractor via installation guidelines.The contractor did not follow the requirement and mounted the pre-installation kit for the dcs mounting based on the air block position instead of concrete position of the ceiling.The dcs function was checked and the dcs was re-fixed to the ceiling with extra metal sections.Additionally, siemens has updated the local (poland) procedure to require that the construction drawing provided by the construction contractor be verified or issued by an authorized construction designer.

Brand Name
ARTIS ONE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
siemens mri center, gaoxin c
hi-tech industrial park
shenshen, china 51805 7
CH  518057
Manufacturer (Section G)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
gaoxin c ave.
2nd, hi-tech industrial park
shenzhen, china 51805 7
CH   518057
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
6104486461
MDR Report Key12432551
Report Number3004754211-2021-95038
Device Sequence Number3421012
Product Code OWB
UDI-Device Identifier04056869009964
UDI-Public04056869009964
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K133580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown